RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 221–222 (Mi umn1152)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Plane modules and distributivity

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1314–1315

Bibliographic databases:

MSC: 16D10, 16D25, 16R99
Accepted: 27.03.1995

Citation: A. A. Tuganbaev, “Plane modules and distributivity”, Uspekhi Mat. Nauk, 50:6(306) (1995), 221–222; Russian Math. Surveys, 50:6 (1995), 1314–1315

Citation in format AMSBIB
\Bibitem{Tug95}
\by A.~A.~Tuganbaev
\paper Plane modules and distributivity
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn1152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379109}
\zmath{https://zbmath.org/?q=an:0860.16005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1314T}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1314--1315
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002687}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000032}


Linking options:
  • http://mi.mathnet.ru/eng/umn1152
  • http://mi.mathnet.ru/eng/umn/v50/i6/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:189
    Full text:65
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019